MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 19MM MOD REV HIP BODY/BOLT STDCOMPONENT LEVEL 9006-1-019; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 19MM MOD REV HIP BODY/BOLT STDCOMPONENT LEVEL 9006-1-019; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6276-1-019
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: (b)(4), 6260-9-032, 32mm -4 lfit v40 head; cat# 6260-9-032; lot# 41526301.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate the devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.Additional information has been requested and if received, will be provided in the supplemental report upon completion of the investigation.There have been no other events for the lot referenced.
 
Event or Problem Description
Patient presented with an infection of the right hip back on (b)(6) 2017.Implants were removed but distal stem was well fixed and was left behind.Osteotomy was performed and stem was removed.New restoration modular stem and body were added and tritanium revision cup and mdm liners were implanted.
 
Additional Manufacturer Narrative
The following product was added to the complaint after submission of the initial report.Cat.No.: unknown, unknown distal stem, lot code: unknown.An event regarding infection involving a restoration modular body was reported.The event was not confirmed.Device evaluation and results: a visual, dimensional and functional inspection was not performed as the device was not returned for evaluation.Medical records received and evaluation: no information was received for review with the clinical consultant.Device history review: review indicated all devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: review indicated there have been no other similar events for the reported lot or sterile lot.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as device details, return of device, operative reports, pathology reports, x-rays, patient history & follow-up notes are needed to investigate this event further.If additional information and/or device become available, this investigation will be reopened.A capa trend analysis was conducted for the reported failure mode and concluded infection is a known possible adverse outcome of surgery and is beyond stryker's control.
 
Event or Problem Description

Brand Name
19MM MOD REV HIP BODY/BOLT STDCOMPONENT LEVEL 9006-1-019
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6807092
Report Number0002249697-2017-02559
Device Sequence Number16660634
Product Code LPH
UDI-Device Identifier04546540641069
UDI-Public04546540641069
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/20/2021
Device Catalogue Number6276-1-019
Device Lot Number55328402
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/25/2017
Supplement Date Received by Manufacturer09/28/2017
Initial Report FDA Received Date08/21/2017
Supplement Report FDA Received Date10/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age34 YR
Patient Weight60